# SDR 2006UALA01986

- Difficulty date: October 15, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 30,363 hours, 11,705 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Condition: Faulty
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1L SLIDE PRESSURE IN THE RED BAND.  FILL VALVE INTERNAL PARTS FAULTY.  REPLACED WITH NEW FILL VALVE.
